# SDR 2001727500

- Difficulty date: August 20, 2001
- Submitted: September 1, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN FLOORBEAM REINFORCEMENT ANGLE DAMAGED AT STA 782 LBL 60.  REMOVED ANGLE REINFORCEMENT AT CABIN FLOOR STA 782 LBL 60 AS PER B-727 SRM 51-30-2.  FABRICATED AS PER B727 SRM 53-10-2 FIG 5 AND INSTALLED ANGLE REINFORCEMENT AT MAIN CABIN FLOORBEAM STA 782 LBL 60 PER BOING 727 SRM 51-302.
